# SDR SWAA2013061016979

- Difficulty date: June 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 33,650 hours, 22,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 39618993
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR DISCONNECTED.  REINSTALLED GIRT BAR LANYARD IAW AMM.
